Tag: SEROTONIN WITHDRAWAL SYNDROME

The chronic use of antidepressants and antipsychotics

Picking up where we left off from last week we find Jimmy is in quite a state of disrepair as he heads into the surgical suite to meet his destiny. He was rushed into surgery as the brain surgeon informed us that he probably would not make it. Against all odds he did in fact […]

Continue Reading

The brain destroying effects of the SSRI’s and the AAP’s

THE CASE OF POOR JIMMY  Below I am giving you a case which I will pick apart to show you how utterly inappropriate this patient’s management was, and how appalling his physician’s behavior became when he was confronted with new and innovative therapy. It demonstrates the powerful life-altering and brain destroying effects of the SSRI’s […]

Continue Reading

SSRI withdrawal GET OFF THE PHARM

GET OFF THE PHARM: how to successfully wean off of your antidepressant without going nuts. Get off the Pharm is a rap song written by one of my pharmacology students at Five Branches University. He now has it on Dr Tracy’s website for perusal. I remember notifying Dr Tracy about it. She liked it so […]

Continue Reading

The Serotonin Syndrome

Today we”ll go over two  sometimes fatal syndromes that can occur from the use of the SSRI antidepressants. The first one is called the Serotonin Syndrome which can occur when the patient experiences too much serotonin effect in the brain. The second syndrome called Serotonin Withdrawal Syndrome occurs during the exact opposite of the first […]

Continue Reading

SSRI SIDE EFFECTS: HOW DO I HURT THEE, LET ME COUNT THE WAYS

SSRI SIDE EFFECTS: HOW DO I HURT THEE, LET ME COUNT THE WAYS If you are considering an SSRI or something similar like the newer SNRI’s or one of the AAP’s because your doctor told you they were safe and effective and perfect for your condition review the major side effects listed below before you […]

Continue Reading